# SDR MASA200400715

- Difficulty date: December 20, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 19,588 hours, 18,160 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVER CABIN DOOR INOP.  MAINTENANCE RECONNECTED THE HARNESS.  OPS CHECKED GOOD.
